# SDR FDEA201307111530

- Difficulty date: July 11, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX FASTENER HOLES FOUND TO HAVE CRACK INDICATIONS DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING  LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS 683.4 AND STATION XORS 713.6.  REPAIRED IAW SRM 57-20-02 REPAIR 5, FIG 201, REV 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 116.
